Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C
Number of items: 3.

C

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Cairns, Ben (2005) Uniqueness criteria for continuous-time Markov chains with general transition structures. Advances in Applied Probability, 37 (4). pp. 1056-1074. ISSN 0001-8678 (Print), 1475-6064 (Online) (doi:10.1239/aap/1134587753)

Chen, Anyue and Renshaw, Eric (2004) Markovian bulk-arriving queues with state-dependent control at idle time. Advances in Applied Probability, 36 (2). pp. 499-524. ISSN 1475-6064 (Print), 0001-8678 (Online) (doi:10.1239/aap/1086957583)

Chen, Anyue, Zhang, Hanjun, Liu, Kai and Rennolls, Keith (2004) Birth-death processes with disaster and instantaneous resurrection. Advances in Applied Probability, 36 (1). pp. 267-292. ISSN 0001-8678 (doi:10.1239/aap/1077134473)

This list was generated on Sat May 26 20:47:41 2018 BST.